Collectively Compact Sets of Linear Operators.

John D. DePree; John A. Higgins

Mathematische Zeitschrift (1970)

  • Volume: 115, page 366-370
  • ISSN: 0025-5874; 1432-1823

How to cite


DePree, John D., and Higgins, John A.. "Collectively Compact Sets of Linear Operators.." Mathematische Zeitschrift 115 (1970): 366-370. <>.

author = {DePree, John D., Higgins, John A.},
journal = {Mathematische Zeitschrift},
keywords = {functional analysis},
pages = {366-370},
title = {Collectively Compact Sets of Linear Operators.},
url = {},
volume = {115},
year = {1970},

AU - DePree, John D.
AU - Higgins, John A.
TI - Collectively Compact Sets of Linear Operators.
JO - Mathematische Zeitschrift
PY - 1970
VL - 115
SP - 366
EP - 370
KW - functional analysis
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.